Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generalized symplectic rational blowdowns

Margaret Symington

Algebraic & Geometric Topology 1 (2001) 503–518
Bibliography
1 M Audin, The topology of torus actions on symplectic manifolds, Progress in Mathematics 93, Birkhäuser Verlag (1991) 181 MR1106194
2 M Boucetta, P Molino, Géométrie globale des systèmes hamiltoniens complètement intégrables: fibrations lagrangiennes singulières et coordonnées action-angle à singularités, C. R. Acad. Sci. Paris Sér. I Math. 308 (1989) 421 MR992521
3 A J Casson, J L Harer, Some homology lens spaces which bound rational homology balls, Pacific J. Math. 96 (1981) 23 MR634760
4 J J Duistermaat, On global action-angle coordinates, Comm. Pure Appl. Math. 33 (1980) 687 MR596430
5 J B Etnyre, Symplectic convexity in low-dimensional topology, Topology Appl. 88 (1998) 3 MR1634561
6 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
7 R E Gompf, T S Mrowka, Irreducible 4–manifolds need not be complex, Ann. of Math. $(2)$ 138 (1993) 61 MR1230927
8 E Lerman, Contact cuts, Israel J. Math. 124 (2001) 77 MR1856505
9 A McRay, Darboux theorems for pairs of submanifolds, PhD thesis, SUNY Stony Brook (1994)
10 J Park, Seiberg–Witten invariants of generalised rational blow-downs, Bull. Austral. Math. Soc. 56 (1997) 363 MR1490654
11 S Vũ Ngọc, On semi-global invariants for focus-focus singularities, Topology 42 (2003) 365 MR1941440
12 M Symington, Symplectic rational blowdowns, J. Differential Geom. 50 (1998) 505 MR1690738
13 T Z Nguyen, Symplectic topology of integrable Hamiltonian systems II: Topological classification, Compositio Math. 138 (2003) 125 MR2018823
14 T Z Nguyen, A note on focus-focus singularities, Differential Geom. Appl. 7 (1997) 123 MR1454718